# SDR DALA2018030701542

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 7,362 hours, 2,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1cd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 1CD.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-51-11.   OPS CHECKED GOOD.
